# SDR DALA1031533357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y1959 FR60-61, FR62 CORRODED ZONE 260.  REMOVED CORROSION AS PER SRM 51-74 MAT'L, REMOVED 0.039" (L-1" W-0.5") FR62 MAT'L, REMOVED 0.039" (L-2" W-0.5").  ORIGINAL THICKNESS MEASURED 0.120" AND FOUND OUT OF LIMIT AS PER SRM 53-00-15 FIG 102.  DAMAGED SEAT-TRACK REMOVED AND REPLACED NEW SEAT-TRACK AS PER SRM 51-42-11.
